Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 783940, 14 pages
http://dx.doi.org/10.1155/2014/783940
Research Article

A Novel Method of the Generalized Interval-Valued Fuzzy Rough Approximation Operators

1College of Computer and Information Engineering, Henan Normal University, Xinxiang 453007, China
2College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Received 1 May 2014; Revised 19 June 2014; Accepted 5 July 2014; Published 4 August 2014

Academic Editor: Yanhong She

Copyright © 2014 Tianyu Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yanning Zhang, Yingcang Ma, Xiaohong Zhang, and Zhanao Xue, “T-rough approximation pairs and covering based rough sets,” Fundamenta Informaticae, vol. 142, no. 1-4, pp. 195–212, 2015. View at Publisher · View at Google Scholar